# SDR USAA2012081000007

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 38,474 hours, 15,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 324030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED.  REMOVED AND REPLACED BATTERIES FOR 11WL & 12WL PER AMM 33-51-38.  OPS CHECKED GOOD.
